Direct embeddings of relatively hyperbolic groups with optimal ℓp compression exponent

Author: 

Hume, D

Publication Date: 

1 January 2015

Journal: 

Journal für die reine und angewandte Mathematik (Crelles Journal)

Last Updated: 

2020-01-21T13:05:57.58+00:00

Issue: 

703

Volume: 

2015

DOI: 

10.1515/crelle-2013-0040

page: 

147-172

abstract: 

We prove that for all p > 1, every relatively hyperbolic group has ` p compression exponent equal to the minimum of the exponents of its maximal peripheral subgroups. This improves results of Dadarlat–Guentner and Dreesen. As a first step we give a direct geometric proof that hyperbolic groups have ` p compression exponent 1, independent of those given by Bonk–Schramm, Buyalo–Dranishnikov–Schroeder, Gal and Tessera.

Symplectic id: 

672217

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article